# SDR SWAA2015112446416

- Difficulty date: September 29, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 9957664
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INTERNAL FITTING AT UPPER EDGE CUT OUT CRACKED.  R & R FITTING IAW SRM & DWG.
